Top best answers to the question «Flu like symptoms when taking antibiotics»
- It occurs more often with antibiotics such as beta-lactams and sulfamethoxazole. Typically, SJS begins with flu-like symptoms, such as a fever or sore throat. These symptoms may be followed by blisters and a painful rash that spreads. Following that, the top layer of your skin can shed.
9 other answers
Flu-like symptoms: Your flu-like symptoms in your throat and body aches have nothing to do with taking antibiotics. You happen to have contracted a virus while treating ... You happen to have contracted a virus while treating ...
When you have flu, antibiotics will not help you feel better. Antibiotics won’t help you, and their side effects could cause harm. Side effects of antibiotics can range from minor issues, like a rash, to very serious health problems, such as. antibiotic-resistant infections, which are difficult to treat and cure.
If you have a cold or the flu, during this time you might experience symptoms like: a runny or blocked nose; sore throat; headache; fever; cough; and muscle aches. Resting in bed, drinking plenty of fluids (particularly water) and taking over-the-counter medication to relieve symptoms will help you recover from a virus.
And the only time I get the severe flu like day with very tender skin, hard to walk, hurting all over and severe chills, but no fever is sometime after taking the antibiotic. My symptoms that are part of my illness and are there on a daily basis are: fatigue, burning, sparking crawling nerves all over my body, brain fog, random joint pain ...
The illness caused by a flu virus can range from mild to severe and includes symptoms such as: fever chills cough runny or congested nose sore throat body aches and pains tiredness or fatigue headache
1. Antibiotics are designed to treat bacterial infections, not viruses like the flu. Antibiotics won’t work on the flu virus because they’re designed to treat bacterial infections – like strep throat, urinary tract infections, etc. It’s influenza viruses that cause people to get sick with the flu each fall and winter, not a bacteria.
Antibiotic-associated diarrhea: Antibiotic-associated diarrhea occurs in patients receiving antibiotics. About 5% to 25% of patients may develop antibiotic-associated diarrhea at any one time. The diarrhea occurs due to eradication of the normal gut flora by the antibiotic and results in an overgrowth of infectious bacteria, such as Clostridium difficile .
Many people go to their doctors and ask for antibiotics when they have flu-like symptom such as malaise (a general feeling of illness or lack of well-being), fever, and fatigue, accompanied by a variety of respiratory and gastrointestinal symptoms. The decision to use any drug should be based on a well-informed balance of the risks and benefits. See
It’s called the flu. As I was taking antibiotics, I noticed that my body had become less reactive to infections, and I began to see things in my body that I’d never noticed before. I started noticing that my temperature dropped, my breath became labored, and my pulse got slower. These symptoms felt familiar, and they weren’t. In the months that followed, I started to notice that I was starting to feel less like I was sick, and more like I wasn’t. The flu was becoming less and less of ...